# SDR RAIA980121

- Difficulty date: January 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N559HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41075
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Inlet Temp Sensr
- Part number: 31055016
- Condition: Failed
- Location: Lt Engine
- Part time: 5,168 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 7478 - STL - LEFT ENGINE INTEGRATED ELECTRONIC CONTROL FAULT ILLUMINATED ACCOMPANIED BY LEFT ENGINE ANTI-ICE FAULT.  MAINTENANCE REPLACED LEFT ENGINE INLET TEMPERATURE SENSOR.  (M)
